Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Videx 100mg,kaletra,Azt 600mg daily
Apr 2, 2003

My feet are already a bit numb this happened during T.B. treatment 4yrs ago.My doctor is aware about my feet. I 'm resistant to crixivan and 3tc.Rash developed with viramune, my doctor suggested I stop Viramune. Taking Videx 200mg twice daily may make my condition worse.I don't want to start sustiva now. And Viread hasn't been introduced in our Country yet. Doctor your opinion will highly be appreciated.

Response from Dr. Henry

Given your situation that regimen should be reasonably active though the degree of resistance to Crixivan could impact the response to Kaletra. Videx (ddI) could aggravate a pre-existing peripheral neuropathy but may still be worth using and then follow closely. I would consider still taking the 3TC (to help the AZT work). If your CD4 count is >> 250 you might consider waiting until more meds are available before initiating a new regimen. KH



Previous
drug/herb interaction
Next
Interactions between HAART and complementary therapies for Women

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement